EconPapers    
Economics at your fingertips  
 

Steady-State Approximation for a Vector Valued Markov Chain

Timothy S. Vaughan
Additional contact information
Timothy S. Vaughan: Department of Quantitative Business Analysis, College of Business Administration, Louisiana State University, Baton Rouge, Louisiana 70803-6316

Management Science, 1990, vol. 36, issue 8, 919-927

Abstract: The problem addressed is that of a condensed steady-state solution for the Markov Chain (X(t), S(t)). The steady state marginal distribution of S(t) is known; we desire only the steady state marginal distribution of X(t). Such a case frequently arises when the supplementary random variable S(t) is required in the state description solely to satisfy the Markovian assumption. An iterative algorithm is presented which makes use of an approximation to the conditional distribution for S(t) given X(t).

Keywords: probability; Markov Chain; steady-state approximation (search for similar items in EconPapers)
Date: 1990
References: Add references at CitEc
Citations:

Downloads: (external link)
http://dx.doi.org/10.1287/mnsc.36.8.919 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:inm:ormnsc:v:36:y:1990:i:8:p:919-927

Access Statistics for this article

More articles in Management Science from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Chris Asher ().

 
Page updated 2025-03-19
Handle: RePEc:inm:ormnsc:v:36:y:1990:i:8:p:919-927